Health & Support
Moderators: autopilotfrank193, bierorama, ksylvan, nycgirl, peaches0405


I've been on my period for 3 weeks


Quote  |  Reply
I've been on my period for three weeks tomorrow and this has never happened to me since I started my periods at the age of 12. I really need some advice or an explanation why this is happening? I'm 16 years old and on the 30th of November I had my first ever contraceptive injection and came on my period on the 26th of December and it hasn't stopped since. Someone help :-(
4 Replies (last)

Is it spotting? Or a full-on flow?

If it is spotting- it is going to be normal and will go away just a little shortly (3 weeks is a long time, but it'll be fine).

If it is a full on flow, you need to consult your doctor about the situation and injection. Typically, the doctor should give you information about side-effects prior to receiving your first Depo (or whatever equivalent you received) injection. 

This can happen with proestrogen only types of contraceptives especially. It happened to me a few years ago. Go to your G.P. and they'll give you a some tablets to stop the period. It's fine and normal but entirely annoying I know. Totes fine x.

That's a pretty typical reaction to the depo jab. If you're feeling run down with it go see your doc, they should be able to give you something to stop the bleeding and it should settle down after that. Hope that helps. Smile

This same thing happened to me years ago. I had two, 3 month injections and I spotted every single day for 6 full months. It was horrible! They said it was normal as long as it was spotting and not an actual full period. They didn't offer me anything to stop it so I didn't go back for another shot of course, lol. You should go ahead and call in to your doc and let them know. More than likely they will tell you it's fine but better safe than sorry. :)

4 Replies
Advertisement
Advertisement